Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 197, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2005, 11:29 PM CDT for Custer County, Nebraska. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2005, 11:29 PM CDT (04:29 UTC)
- Expired
- Jun 7, 2005, 12:30 AM CDT
- In force
- 61 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
County Custer County, NE
The radar
The North Platte radar (KLNX), 105 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 7:15 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3224 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 1939 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 13.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLBF 070430
SVRLBF
NEC041-070530-
/O.NEW.KLBF.SV.W.0197.050607T0429Z-050607T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1129 PM CDT MON JUN 6 2005
THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN CUSTER COUNTY IN CENTRAL NEBRASKA
* UNTIL 1230 AM CDT
* AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.
THIS STORM WAS LOCATED NEAR MERNA...AND MOVING NORTH AT 35 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
GATES BY 1150 PM CDT
8 MILES EAST OF MILBURN BY 1155 PM CDT
ANOTHER SEVERE THUNDERSTORM WILL MOVE OVER FAR SOUTHEAST CUSTER
COUNTY AROUND 12 MILES SOUTHWEST OF MASON CITY.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4131 9978 4105 9978 4105 9922 4173 9924
4173 9979
$$
132 follow-up statements
000
WWUS53 KLBF 070459
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1157 PM CDT MON JUN 6 2005
NEC041-070530-
/O.CON.KLBF.SV.W.0197.000000T0000Z-050607T0530Z/
CUSTER NE-
1157 PM CDT MON JUN 6 2005
...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CDT FOR
EASTERN CUSTER COUNTY...
AT 1153 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF WEISSERT...OR
ABOUT 8 MILES NORTHEAST OF BROKEN BOW...MOVING NORTHEAST AT 15 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SARGENT BY 1230 AM CDT
ANOTHER SEVERE THUNDERSTORM WAS LOCATED ABOUT 10 MILES SOUTHEAST OF
ANSLEY MOVING NORTHEAST AT 15 MPH AND WILL MOVE TO NEAR MASON CITY BY
1230 AM CDT.
IF SEVERE WEATHER WAS OBSERVED...PLEASE CONTACT YOUR LOCAL LAW
ENFORCEMENT AGENCY AND HAVE THEM PASS THE REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN NORTH PLATTE.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4131 9978 4105 9978 4105 9922 4173 9924
4173 9979
$$
13000
WWUS53 KLBF 070527
SVSLBF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1226 AM CDT TUE JUN 7 2005
NEC041-070536-
/O.EXP.KLBF.SV.W.0197.000000T0000Z-050607T0530Z/
CUSTER NE-
1226 AM CDT TUE JUN 7 2005
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CUSTER COUNTY EXPIRES
AT 1230 AM CDT...
SHOWERS AND THUNDERSTORMS WILL EXIT EXTREME EASTERN CUSTER COUNTY.
IF SEVERE WEATHER WAS OBSERVED...PLEASE CONTACT YOUR LOCAL LAW
ENFORCEMENT AGENCY AND HAVE THEM PASS THE REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN NORTH PLATTE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT TUESDAY MORNING
FOR NORTH CENTRAL NEBRASKA.
LAT...LON 4131 9978 4105 9978 4105 9922 4173 9924
4173 9979
$$
KARWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:15 AM CDT, 20 hours 14 minutes earlier.
Area forecast discussion, Jun 6, 3:15 AM CDT, 20 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 AM CDT MON JUN 6 2005 .DISCUSSION... U/A PLOTS SHOWING ONE UPPER LOW OVER WESTERN GREAT LAKES WITH ANOTHER LOW SPINNING OFF PAC NW COAST AND ASSOC TROF EXTENDING INTO BAJA...IN BETWEEN...RIDGE RUNNING ALONG THE DIVIDE. RIDGE MOVES OVHD TODAY DRAGGING IN WARM AIR OUT OF DESERT SW WITH TEMPS TOPPING OUT IN THE UPPER 80S TO LOWER 90S TODAY. COMBINATION OF STANDING WATER AND STRONG SOUTHERLY WINDS WILL BOOST LLVL MOISTURE SIGNIFICANTLY THROUGH THE LATE MORN/AFT. TEMPS IN S.KS INCREASING LAST FEW HOURS AND PROFILERS SHOWING JET PUSHING THIS NORTHWARD. MUCAPE READING BY LATE AFTERNOON COULD REACH UP TO 4000 IN EASTERN CWA ACCORDING TO BUFKIT SNDGS WITH LITTLE CIN INPLACE. MID LEVEL TEMPS WILL BE INCREASING AND WITH LACK OF SFC FOCUS WILL LEAVE POPS IN LOW CATEGORY FOR NOW BUT DAY SHIFT MAY RE-EVALUTATE WITH VIS SAT DATA. WILL BE WEAK DRYLINE IN WESTERN CWA AND WILL PUT IN ISO POPS TO COVER WITH WEAKER MID LEVEL WAVE MOVING OUT OF CO. STRONG LVL JET AGAIN TONIGHT AS HGHT LOWER AHEAD OF WESTERN TROF BUT NOSE IS POINTED INTO SD WHERE SFC LOW AND WARM FRONT WITH LEAD TO BETTER ELEVATED CHANCES. TUESDAY COULD BE INTERESTING WITH SOUTHERLY FLOW CONTINUING TO KEEP MOISTURE ADVECTION INTO REGION. FRONT PUSHES SOUTH INTO AT LEAST NW THIRD OF CWA...STALLS THEN PUSHES NORTH AGAIN AS ANOTHER SFC LOW PUSHES OUT OF NE COLORADO. NORTHERN/EASTERN CWA WILL BE UNDER GUN WITH WHERE MUCAPES RUNNING IN THE 4-5K RANGE. TRIPLE POINT LOOKS TO REMAIN IN SD WHERE STRONGER SHEAR ALSO EXISTS. IN SW CWA WARMER MID LEVEL MOVES IN BEHIND UPPER WAVE SO POPS TAPERED SOUTHWARD. WESTERN TROF PUSHES ACROSS NORTHERN ROCKIES/HIGH PLAINS WED SENDING STRONGER FRONT SOUTHWARD AND COOLING TEMPS DOWN. HOWEVER CONVECTION COULD REMAIN HOT ALONG AND NORTH OF FRONT OVERNIGHT WITH POPS RETAINED. SHOULD REMAIN ACTIVE REMAINDER OF WEEK WITH SW FLOW IN PLACE EJECTING ENERGY ONTO PLAINS. FATE OF FRONT UNCERTAIN ATTM AND DAILY PLACEMENT MOST LIKELY WILL DEPEND ON AMOUNT OF CONVECTION EACH DAY SO NOT BIG CHANGES TO POPS/TEMPS THROUGH REMAINDER OF FCST NEEDED. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE && 13
Hazardous weather outlook, Jun 6, 3:31 PM CDT, 7 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 331 PM CDT MON JUN 6 2005 NEZ004>010-022>029-035>038-056>059-069>071-094-071100- ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE- EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE- HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE- LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE- WESTERN CHERRY NE-WHEELER NE- INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT... BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER... SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE 331 PM CDT MON JUN 6 2005 TORNADO WATCH IN EFFECT FOR WESTERN NEBRASKA THIS EVENING. THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT VERY WARM...MUGGY AIR HAS FILTER INTO THE OUTLOOK AREA THIS AFTERNOON...CREATING A VERY UNSTABLE ATMOSPHERE ACROSS THE ENTIRE OUTLOOK AREA. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING AND HAVE THE POTENTIAL TO RAPIDLY BECOME SEVERE. WIND SHEAR IS FAVORABLE FOR SUPERCELL DEVELOPMENT THAT CAN PRODUCE LARGE HAIL AND DAMAGING WINDS. TORNADOES WILL ALSO BE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ON TUESDAY...A SURFACE FRONT WILL STALL ACROSS THE NORTHERN PORTIONS OF THE OUTLOOK AREA. ABUNDANT SURFACE MOISTURE AND AN APPROACHING UPPER LEVEL DISTURBANCE WILL CREATE A FAVORABLE ENVIRONMENT FOR THUNDERSTORMS TO DEVELOP ACROSS THE ENTIRE OUTLOOK AREA. THERE IS A MODERATE RISK OF SEVERE WEATHER ALONG AND NORTH OF HIGHWAY 20. THE REMAINDER OF THE OUTLOOK AREA IS IN A SLIGHT RISK OF SEVERE WEATHER. THE MAIN SEVERE THREAT IS FROM LARGE HAIL...HOWEVER TORNADOES WILL ALSO BE POSSIBLE...ESPECIALLY ALONG THE SURFACE FRONT. ON WEDNESDAY...SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE...MAINLY EAST OF A LINE FROM OGALLALA TO AINSWORTH. THUNDERSTORMS ARE POSSIBLE THROUGH THE REMAINDER OF THE OUTLOOK PERIOD. IT IS POSSIBLE SOME OF THESE MAY REACH SEVERE LIMITS. THE LOCATION AND EXTENT OF SEVERE THUNDERSTORMS FROM THURSDAY THROUGH SUNDAY...WILL BECOME BETTER DEFINED AS WE NEAR MIDWEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE LIKELY THIS EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY AND WEDNESDAY. MASEK
In the hours before
Local storm report, Jun 6, 9:08 PM CDT, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
908 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0908 PM HAIL 1 N JOHNSTOWN 42.59N 100.06W
06/06/2005 0.75 INCH BROWN NE PUBLIC
60 MPH WIND GUST ALSO REPORTED WITH FLASHING TORN OFF
HOUSE
&&
JSWEETSpecial weather statement, Jun 6, 9:48 PM CDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 948 PM CDT MON JUN 6 2005 NEZ004-005-022>025-035>037-056>059-069>071-094-070305- ARTHUR NE-CHASE NE-DEUEL NE-EASTERN CHERRY NE-FRONTIER NE-GARDEN NE- GRANT NE-HAYES NE-HOOKER NE-KEITH NE-LINCOLN NE-LOGAN NE- MCPHERSON NE-PERKINS NE-SHERIDAN NE-THOMAS NE-WESTERN CHERRY NE- INCLUDING THE CITIES OF...ARTHUR...BIG SPRINGS...CHAPPELL...CURTIS... GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN... NORTH PLATTE...OGALLALA...OSHKOSH...RUSHVILLE...STAPLETON... THEDFORD...TRYON AND VALENTINE 948 PM CDT MON JUN 6 2005 TORNADO WATCH 420 HAS BEEN CANCELLED FOR WESTERN NEBRASKA. THE FOLLOWING COUNTIES HAVE BEEN CLEARED FROM THE WATCH SHERIDAN...CHERRY...GARDEN...GRANT...HOOKER...THOMAS...ARTHUR... MCPHERSON...LOGAN...DEUEL...KEITH...PERKINS...LINCOLN...CHASE... HAYES...FRONTIER. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. KAR
Local storm report, Jun 6, 9:51 PM CDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
951 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 6 SW EUSTIS 40.60N 100.11W
06/06/2005 1.00 INCH FRONTIER NE PUBLIC
10 MINUTES OF DIME TO QUARTER SIZE HAIL
&&
MASEKLocal storm report, Jun 6, 10:02 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1002 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM HAIL EUSTIS 40.66N 100.03W
06/06/2005 2.00 INCH FRONTIER NE CO-OP OBSERVER
&&
MASEKLocal storm report, Jun 6, 10:10 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1010 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL EUSTIS 40.66N 100.03W
06/06/2005 2.50 INCH FRONTIER NE FIRE DEPT/RESCUE
&&
JSWEETLocal storm report, Jun 6, 10:16 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1016 PM CDT MON JUN 06 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM FUNNEL CLOUD 5 NE ARTHUR 41.62N 101.62W
06/06/2005 ARTHUR NE LAW ENFORCEMENT
0610 PM FUNNEL CLOUD ARTHUR 41.57N 101.69W
06/06/2005 ARTHUR NE EMERGENCY MNGR
FUNNEL CLOUD REPORTED 5 NE OF ARTHUR
0611 PM FUNNEL CLOUD MULLEN 42.04N 101.04W
06/06/2005 HOOKER NE EMERGENCY MNGR
FUNNEL CLOUD WAS REPORTED AN UNKNOWN DISTANCE WEST OF
MULLEN
0615 PM TORNADO 40 S MULLEN 41.46N 101.04W
06/06/2005 MCPHERSON NE TRAINED SPOTTER
A TRAINED SPOTTER REPORTED A TORNADO 40 MILES SOUTH AND
12 MILES WEST OF MULLEN
0620 PM TORNADO ARTHUR 41.57N 101.69W
06/06/2005 ARTHUR NE EMERGENCY MNGR
JD COMMUNICATIONS REPORTED A TORNADO UNKNOWN DISTANCE NE
OF ARTHUR
0625 PM TORNADO 5 NE ARTHUR 41.62N 101.62W
06/06/2005 ARTHUR NE STORM CHASER
PROFESSION STORM CHASERS RECORDED ON VIDEO 2 TORNADOS 5
NE OF ARTHUR
0630 PM FUNNEL CLOUD HAY SPRINGS 42.68N 102.69W
06/06/2005 SHERIDAN NE PUBLIC
A FUNNEL CLOUD WAS REPORTED OVER THE GOLF COURSE AT HAY
SPRINGS
0637 PM TORNADO 16 SW MULLEN 41.88N 101.26W
06/06/2005 HOOKER NE FIRE DEPT/RESCUE
A TORNADO WAS REPORTED 16 MILES SOUTHWEST OF MULLEN
0652 PM TORNADO 15 SW MULLEN 41.89N 101.25W
06/06/2005 HOOKER NE TRAINED SPOTTER
TORNADO ON GROUND
0652 PM HAIL 13 WSW MULLEN 41.97N 101.28W
06/06/2005 1.00 INCH HOOKER NE PUBLIC
0702 PM HAIL 10 W TRYON 41.56N 101.14W
06/06/2005 0.88 INCH MCPHERSON NE PUBLIC
0735 PM HAIL 15 W BROWNLEE 42.29N 100.92W
06/06/2005 1.00 INCH CHERRY NE PUBLIC
0737 PM HAIL SW MULLEN 42.04N 101.04W
06/06/2005 1.75 INCH HOOKER NE FIRE DEPT/RESCUE
0816 PM HAIL NE MULLEN 42.04N 101.04W
06/06/2005 1.75 INCH HOOKER NE PUBLIC
0833 PM HAIL 17 SW STOCKVILLE 40.36N 100.61W
06/06/2005 1.75 INCH FRONTIER NE PUBLIC
0835 PM HAIL 13 SSW STOCKVILLE 40.36N 100.48W
06/06/2005 1.75 INCH FRONTIER NE PUBLIC
0847 PM HAIL 15 W BROWNLEE 42.29N 100.92W
06/06/2005 0.88 INCH CHERRY NE PUBLIC
0852 PM HAIL 12 W BROWNLEE 42.29N 100.86W
06/06/2005 1.25 INCH CHERRY NE PUBLIC
0908 PM HAIL 1 N JOHNSTOWN 42.59N 100.06W
06/06/2005 0.75 INCH BROWN NE PUBLIC
60 MPH WIND GUST ALSO REPORTED WITH FLASHING TORN OFF
HOUSE
0947 PM HAIL 6 SW EUSTIS 40.60N 100.11W
06/06/2005 1.00 INCH FRONTIER NE PUBLIC
10 MINUTES OF DIME TO QUARTER SIZE HAIL
1002 PM HAIL EUSTIS 40.66N 100.03W
06/06/2005 2.00 INCH FRONTIER NE CO-OP OBSERVER
1010 PM HAIL EUSTIS 40.66N 100.03W
06/06/2005 2.50 INCH FRONTIER NE FIRE DEPT/RESCUE
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:15 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 60 min |
| Jun 6, 7:49 PM CDT | Severe Thunderstorm Warning | LBF | Logan, Thomas | 56 min |
| Jun 6, 8:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 61 min |
| Jun 6, 8:28 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 62 min |
| Jun 6, 8:41 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 64 min |
| Jun 6, 9:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| Jun 6, 9:30 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha, Rock | 45 min |
| Jun 6, 9:33 PM CDT | Severe Thunderstorm Warning | LBF | Frontier | 49 min |
| Jun 6, 9:42 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 64 min |
| Jun 6, 10:13 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha, Rock | 34 min |
| Jun 6, 10:33 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 57 min |
| Jun 6, 11:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| Jun 7, 12:17 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Hooker | 28 min |
| Jun 7, 12:45 AM CDT | Severe Thunderstorm Warning | LBF | Cherry | 45 min |
| Jun 7, 2:22 AM CDT | Severe Thunderstorm Warning | LBF | Brown | 54 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.